# SDR 2009FA0000500

- Difficulty date: May 15, 2009
- Submitted: June 8, 2009
- Operation: General aviation
- Aircraft: N86594
- Make and model: Bbavia 7ECA
- Aircraft serial: 100674
- Engine: Lyc O235*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5263
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 5/15/2009, DURING AN ANNUAL INSPECTION IT WAS NOTED THERE IS A COMPRESSION CRACK AT REAR STRUT ATTACH POINT TOP SIDE OF SPAR AT END OF DOUBLER.  WHING TIP IMPACKED GROUND DURING A WIND STORM.  (K)
